# SDR CALA2024101102627

- Difficulty date: September 13, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 67,863 hours, 30,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) DURING ROTO TEST OF RH FRAME 16 HOLE 6 FOUND CRAC KED IN FRAME LAYER AT THE 3:00 POSITION. REPAIR BEFORE NEXT FLIG HT.() TRANSFERRED REPAIR INFORMATION AND DIP REQUIREMENTS TO LP''S 9509350, 9509474 & 9509861.  THIS ITEM CAN BE CLEARED.
